Main Article Content
This paper studies the robust stability of implicit dynamic equations on time scales, which is a general form of differential algebraic equations and implicit difference equations. The paper discusses the reservation of exponential stability of these equations under small Lipschitz perturbations.
 M. Bracke, On stability radii of parametrized linear differential-algebraic systems, Ph.D. Thesis, University of Kaiserslautern, 2000.
 P. Kunkel, V. Mehrmann, Differential-Algebraic Equations, Analysis and Numerical Solution. EMS Publishing House, Z¨urich, Switzerland, 2006.
 V.H. Linh, N.T.T. Nga, D.D. Thuan, Exponential stability and robust stability for linear time-varying singular systems of second-order difference equations, SIAM J. Matrix Anal. Appl. 39 (2018) 204–233.
 D.G. Luenberger, Dynamic equations in descriptor form IEEE, Trans. Automat. Control. 22(1977) 312–322.
 Z. Bartosiewicz, Linear positive control systems on time scales, Math. Control Signals Syst., 25 (2013) 327–343.
 J.J. DaCunha, J.M. Davis, A unified Floquet theory for discrete, continuous, and hybrid periodic linear systems., J. Differential Equations 251(2011) 2987–3027.
 E. Griepentrog, R. M¨arz, Differential-algebraic equations and their numerical treatment, Teubner-Texte zur Mathematik, Leibzig 1986.
 R. M¨arz, Extra-ordinary differential equation attempts to an analysis of differential algebraic system, Progress in Mathematics, 168 (1998) 313-334.
 T. Berger, A. Ilchmann, On stability of time-varying linear differential-algebraic equations, International Journal of Control, 86 (2013) 1060–1076.
 A.A. Shcheglova, V.F. Chistyakov, Stability of linear differential-algebraic systems, Differential Equations 40(1) (2004) 50–62.
 M. Bohner, A. Peterson, Dynamic equations on time scales: An Introduction with Applications, Birkh¨auser, Boston, 2001.
 N.H. Du, T.K. Duy, V.T. Viet, Degenerate cocycle with index-1 and Lyapunov exponent, Stochatics and Dynamics 7(2)(2007) 229-245.
 N.H.Du, N.C. Liem, Linear transformations and Floquet theorem for linear implicit dynamic equations on time scales, Asian-European Journal of Mathematics, 6(1)(2013), 1350004 (21 pages).